On the probability of violations of Fourier's law for heat flow in small systems observed for short times

There are no files associated with this record.

Title On the probability of violations of Fourier's law for heat flow in small systems observed for short times
Author Evans, Denis J.; Bernhardt, Debra Joy; Williams, Stephen R.
Year Published 2010
Publisher American Institute of Physics
Citation The Journal of Chemical Physics, Vol. 132(2), pp. 024501-1-024501-10
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1063/1.3279124
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice